MathSciNet Relay Station
MathSciNet bibliographic data
MR1247544 (94m:42042) 42B25
Martín-Reyes, F. J.; Pick, L.; de la Torre, A. $A\sp +\sb \infty$ condition. Canad. J. Math. 45 (1993), no. 6, 1231–1244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement